# SDR VNAA0505009

- Difficulty date: May 24, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 1,999 hours, 1,933 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INTERMEDIATE EXTERNAL INSPECTION THE CREW DISCOVERED A DENT ON THE BOTTOM OF THE LEFT INBOARD FLAP.  MAINTENANCE REMOVED & REPLACED THE FLAP IAW CRJ 200 AMM 27-54-01-000-801 AND 27-54-01-400-801.  THE SYSTEM WAS RIGGED AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
